TMR of double spin-valve type AF/FM/I/FM/I/FM/AF magnetic tunneling junctions

Title
TMR of double spin-valve type AF/FM/I/FM/I/FM/AF magnetic tunneling junctions
Authors
이제형장인우S. J. ByunT. K. HongK. Rhie이우영신경호Chanyong HwangS. S. LeeB. C. Lee
Keywords
magnetoresistance
Issue Date
2002-02
Publisher
Journal of Magnetism and Magnetic Materials
Citation
VOL 240, NO 1-3, 137-139
URI
http://pubs.kist.re.kr/handle/201004/23496
ISSN
0304-8853
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE